| Model Number |
71951-01 |
| Medical Device Problem Codes |
Unable to Obtain Readings (1516); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
11/09/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product has been requested back for an investigation.At this time product has not yet been returned.An extended investigation has been performed for the reported complaint and it has been determined that there was no indication that the product did not meet specification.The dhrs (device history review) for the freestyle libre reader were reviewed and the dhrs showed the freestyle libre reader passed all tests prior to release.If the product is returned, a physical investigation will be performed and a follow-up report submitted.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
Event or Problem Description
An error message was reported with the adc device.Customer received an error 2 and error 9 messages on their meter display and was unable to obtain readings.As a result, customer was administered insulin intravenously by a healthcare professional.A blood glucose test of 750 mg/dl was reported but the customer does not remember the date or time of the test.There was no report of death or permanent impairment associated with this event.